# SDR ARWA980466

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 485-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT HAND WING LEADING EDGE FROM STATION XFS 485 TO 710 HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLER AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 57-2-1.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 1378, CONTROL NR 1533.
